# SDR 55AR2013FA0000742

- Difficulty date: November 4, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: CGPWG
- Make and model: Airbus A320-211
- Aircraft serial: 0174
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 63,367 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EXCESSIVE PITTING AND EXFOLIATION CORROSION WERE FOUND ON THE RT WING UPPER SKIN, EXTERNAL SURFACE.  THE CORROSION IS LOCATED ON THE WING SKIN JUST ABOVE BOTH THE FWD AND AFT SPARS.  THE CORROSION APPEARS TO FOLLOW THE PATTERN OF THE BLACK "DO NOT WALK OUTSIDE" LINE PAINTED ON THE TOP OF THE WING.  THE REPAIR CONTAINS THE CORROSION AND RESTORES STRUCTURE ON THE RT WING ABOVE THE FWD AND AFT SPAR.  REPAIR PLATES COVER THE FOLLOWING AREAS OVER THE FWD SPAR: INBD OF RIB 12 TO OTBD OF RIB 13: OTBD OF RIB 14 TO OTBD OF RIB 16: INBD OF RIB 19 TO OTBD OF RIB 20.  THE FORM, FIT AND FUNCTION OF THE WING SKIN, FWD SPAR, AND FASTENERS IS UNAFFECTED FOR TEMPORY SERVICE WITH TEH EXCEPTION OF ANY AERODYNAMIC PENALTY.
